MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010217
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Necrosis (1971); Pain (1994); Injury (2348); Disability (2371)
Date of Event 06/07/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The attorney alleges unspecified injuries; however no details have been provided.The cause of the patient postoperative complications cannot be determined at this time.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.Information is limited.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventrio on (b)(6) 2010.It is also alleged by patient attorney that on (b)(6) 2017, the patient had unspecified injuries.As reported, the patient is making a claim for an adverse patient outcome against the ventrio.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
 
Additional Manufacturer Narrative
At this time no conclusions can be made.The attorney alleges unspecified injuries;however no details have been provided.The cause of the patient postoperative complications cannot be determined at this time.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.Information is limited.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the event date.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2010) is considered to be a best estimate.Updated fields: a2, b2 (outcomes attributed to adv ev), b4, b5, b7, d4 (product catalog no., corporate lot no., udi no., expiry date), d.6b (date of explant), g1, g3, g6, h2, h4, h6, h10, h11 corrected fields: b3 (date of event) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventrio on (b)(6) 2010.It is also alleged by patient attorney that on (b)(6) 2017, the patient had unspecified injuries.As reported, the patient is making a claim for an adverse patient outcome against the ventrio.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2010- patient was diagnosed with recurrent incisional ventral hernia thereby underwent open repair with implant ventrio mesh.Per op notes, ¿in the right lower quadrant and into the lateral right lower abdomen, hernia recurrence was identified.A ventrio mesh was placed in the abdominal region and sutured¿.(b)(6) 2011 - patient was diagnosed with mesh infection, abdominal wall necrotic tissue, thereby underwent open repair with explant of ventrio mesh.Per op notes, ¿the ventrio mesh was found to be adherent.Both the mesh and the necrotic tissue were excised, and the area was sutured¿.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key8634073
Report Number1213643-2019-04218
Device Sequence Number2017233
Product Code FTL
UDI-Device Identifier00801741016448
UDI-Public(01)00801741016448(17)110728(10)HUUA0812
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2011
Device Catalogue Number0010217
Device Lot NumberHUUA0812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age44 YR
Patient SexFemale